# SDR SWIA200413866

- Difficulty date: August 5, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 8,847 hours, 6,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE IS CRACKED ON AFT SIDE OF AFT PRESSURE BULKHEAD IN ECS BAY.  ( ITEM FOUND AT C-CHECK INSPECTION.)   REMOVED AND REPLACED DAMAGED BRACKET IAW SRM 51-42-06.  N 601R-35012-51.
